MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER, SL1 10F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER, SL1 10F; INTRODUCER, CATHETER
Model Number 406969
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, after performing the transseptal puncture and when removing the sheath from the patient to replace it with a non-abbott cryo sheath, the body of the sheath separated from the valve.The sheath body, valve, and dilator were all removed over a wire using standard exchange technique.No intervention was required and all the pieces of the device were accounted for.The planned sheath exchange then occurred and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 10f fast-cath introducer sheath was received for evaluation.The dilator was also received.The hemostasis hub of the introducer was able to rotate freely.Dissection of the hemostasis hub revealed all components of the hemostasis hub were present and met specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the loose hemostasis hub remains unknown.

Brand Name
FAST-CATH TRANSSEPTAL GUIDING INTRODUCER, SL1 10F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11700304
Report Number3005334138-2021-00273
Device Sequence Number14364159
Product Code DYB
UDI-Device Identifier05414734203579
UDI-Public05414734203579
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number406969
Device Catalogue Number406969
Device Lot Number7643258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1